# SDR ZW0A0108806

- Difficulty date: September 14, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 55,370 hours, 28,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND IN THE AFT CARGO COMPT, STA 1212 TO 1219, BETWEEN LONGERON 27R AND 28R, CORROSION ON BOTTOM SIDE OF UPPER WEB SKIN AND STRUCTURE AFT OF BOTTOM AFT CORNER OF THE C3 CARGO COMPARTMENT.  INSTALLED NEW SECTION OF WEB PER SPM 6-70-1.  SPLICE INSTALLED PER SRM 51-70-4, PAGE 2, AND FASTENERS AND WEB INSTALLED PER DOUGLAS PRINT 5936442.
